# SDR UALA2010062202202

- Difficulty date: June 22, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 82,787 hours, 13,254 cycles
- Engine: Pwa PW4060
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 26124121A
- Part serial: B0860
- Condition: Damaged
- Location: Position 2r
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER PARKING AT GATE NR 2 AFT BRAKE STARTED ON FIRE.  TIRE AND BRAKE REMOVED FOR AXLE SLEEVE INSTALLATION AND RE-INSTALLED.  NEW PROBE INSTALLED IN BRAKE.  REPLACED NR 2 REAR AXLE SLEEVE.  NO DAMAGE TO AXLE NOTED.  ALL DAMAGED PARTS REMOVED AND REPLACED.
